• Flavio Flavio
    January 27, 2009
    Performance anxiety
    Flavio Flavio
    January 27, 2009

    Cialis has greatly improved my sex life but it is not infallible. Sometimes (not always) anxiety gets in the way and I lose my erection. This usually happens just before penetration. If there's no penetration involved, I have no problems; but when the time to penetrate comes, I sometimes get too anxious and lose my erection. How can I overcome performance anxiety? Are there any anxiety drugs that do not interfere with erections? 

    READ MORE

FROM OUR EXPERTS

  • Richard G. Wirtz, Psy.D.
    Health Pro
    January 29, 2009
    Richard G. Wirtz, Psy.D.
    Health Pro
    January 29, 2009

    Flavio - While there are probably several medications that you could take that would reduce your anxiety and not affect your erection you might want to try some behavioral strategies first. If you can find relief from these techniques then you will not need to worry about medications and will have strategies to use for a lifetime. Find a therapist in your area who has experience treating anxiety and ask for a thorough assessment as well as cognitive/behavioral strategies for anxiety management.

     

    Rick Wirtz

     

    Rick Wirtz is a Psychologist, not a psychiatrist or medical doctor. Although the majority of Psychologists are not authorized to prescribe medications or give you specific advice about them, they typically have experience working with patients who take a variety of medications. The response above is not intended to diagnose or treat any medical or mental disorder. Any information given in a post about medication is for educational purposes only and primarily to aid you in having an informed discussion with your own physician.


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.